No. This is not a common adverse reaction to arimidex (anastrozole).
No. No evidence that I'm aware of that Arimidex (anastrozole) can decrease WBC ct.
Yes. High blood pressure is a common reaction of arimidex (anastrozole).
Yes. I don't personally prescribe Arimidex (anastrozole) as a cardiologist, but HTN is listed as a reported side effect so it's possible, at least for some people.
My ALB/GLOB Ratio has been at 0.9 on my last 3 blood tests. I take Arimidex (anastrozole). Could this medication be the cause of a low number?
Not low number. Hi. Most commonly, the low albumin:globulin ratio is NOT due to low albumin, but rather due to elevated globulin (so being the denominator, brings the ratio DOWN). Yours is reproducible. It should be evaluated, but I don't think it has anything to do with the Arimidex (anastrozole). I hope your breast CA is going well. Your doc may decide to get a serum and urine protein electrophoresis/immunofixation. Good luc.
Not likely. Review of data side effects of this drug on the body as a whole, the nervous system, cardiovascular system, respiratory, hematic and lymph system, Skin, and digestive system does not show it having any effect on the albumin globulin ratio.